# SDR DL738021131

- Difficulty date: September 23, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N376DA
- Make and model: Boeing 737832
- Aircraft serial: 29624
- Aircraft time: 10,507 hours, 5,466 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 148A2280
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE WEB OF THE AFT PRESSURE BULKHEAD WAS FOUND WITH A DEEP OIL CAN BETWEEN BL0 AND THE LEFT ADJACENT RADIAL STIFFENER.  THE OIL CAN WAS REPAIRED WITH A STIFFENER PER BAC 737-800 SRM 53-80-08, REPAIR 4 AND ER/A 383897-14.
